All Journal Entries Journals

Woe is me....just venting

Jan 06, 2012 - 6 comments
Tags:

venting



(Week 19 w/Victrelis)

ITCH
Today I am itching, itching, itching.  From my scalp to my heels, but mostly on the back of me, so back of legs, arms, torso.  Even my ears are itchy now.  And although I'm sure this is Nothing compared to the Incivek rash, it is still driving me bonkers and making me cranky.  I initially thought it was from Procrit but doc said it's the RIBA. This started when my RIBA was slightly increased, so it almost feels like I am at square one, but worse.  Before (week 2 or so), the itch was a small area and would move around and/or cease, after 2 days.  This time, however, it is covering more of me.  No visible rash, just itch.  Benadryl is not my friend.  Makes me feel like a zombie and barely cut the edge off the itch.  I will be trying a few more things tonight and over the weekend.  Will seek out a Dermatologist next week.  Having this side now, when I am so far along, just doesn't seem right.  Pisses me off.

INSURANCE
My insurance dropped my medical facility at the end of 2011.  I called today to fill out the form so my tx would continue without interruption.  But found out that while it is being processed, I would not be covered but would be reimbursed later. Gee.  Like I have thousands of dollars lying around.  I even mentioned my concern about going into the hospital for an emergency, in that time.  I got the same answer.  Finally got them to expedit the approval because I tried to apply in early December but was told, by my insurance, I had to wait until after Jan 1st.  UGH!!  Somehow, I knew it was going to be an issue.  And on a day like today, when I am itchy and cranky...... not happy.  Hopefully things will run smoothly from here on out, but it still means I may be looking at even more doctor changes, so I will have full coverage.  I did my time of 50/50, 70/30, 80/20 coverage.  The out of pocket really adds up quickly, and takes a toll big time.

MEDS
I take 336 pills of VIC each month + whatever the heck I take for RIBA + 19 injections of Pegasys so far.  Some days, the weight of that gets to me and tries to pull me down in a dark hole, but I do my best to fight back.  Some days I win, some days, not so much.  It is a tiring routine that I am praying gets me well.  I do not want to have to do this again.  As it is, I will more than likely be treating longer than planned.  It's complicated, private, all that fun stuff.  But this is a New Year.  Time to move my focus to other things.  But it is hard to focus on other things when the light at the end of the tunnel just moved back and out of sight, around the corner.

Breathing, breathing, breathing.
For the days I feel I cannot stand....I know the Lord is carrying me through.  But on a day like today, where I want to go running down the street screaming but can't.....I come here to vent.  Okay, gotta do some LOL movie therapy this weekend for sure.

Comments
Post a Comment
1711722 tn?1356491154
by beeblessed, Jan 07, 2012
More........Week 19

Never could rip off a band-aid.  Don't like needles.  Hate getting blood draws.  I find it incredible to have gotten this far, and did my 19th Pegasys injection last night!  I don't know why that always feels like an accomplishment, but it does.  Kinda means....I haven't killed myself with an air bubble!  Or hit an artery =0o

Weird things happened after this shot.  I did another thigh injection and now both legs feel heavy, both knees are swollen.  Could be the weather, could be arthritis, or could be the Interferon all of a sudden.  Plus, I feel pretty bad today.  Similar to how I felt when I was becoming Anemic.  That non distinct kinda - I don't feel right - awareness.  Hopefully that is not the case.  I also wonder if I am feeling so bad because I was so pissed off (takes a lot of energy) at the itchy yesterday.  Still itchy today.  Last night I did the Aveeno bath thing, after reading the instructions again that said to pour it under RUNNING water, not just toss it in the tub (which makes it clump up), and it actually worked much better.  Still, I looked at my skin again and noticed a lot of rashy areas.  Was hoping this would pass quickly but I am starting to get concerned.  Here is a picture of the last time I had it, in September:

http://www.medhelp.org/user_photos/show/236075?personal_page_id=2207384

I think the rash really loves skin on skin, like near the armpits.  But I am itchy more and more places now, so I will have to call my tx nurse soon. It did help to sleep a little cold last night, instead of using my heated mattresspad.

I also went to see my hairdresser today.  Told him I was ready to cut off my ponytail (almost) and that my scalp was itching like crazy.  He trimmed my jagged ends for me and told me that he was not surprised it is hitting my hair/head so hard.  Anything we put in our system, can also come out in our hair (i.e.; the highly speculated reason Britney Spears shaved her head, to get rid of evidence of drug use).  Ahhhh.....the plot thickens!  Okay, gotta go take a nap now.......


317787 tn?1473362051
by Dee1956, Feb 08, 2012
I am thinking of you, praying for you
Dee

1652596 tn?1342015226
by belle19, Feb 08, 2012
i'm so sorry to read about the rash.  1/2 benadryl was good for me at night.  but i also lathered up with gold bond lotion.  (green bottle with red cap).  i wish for you to have better days.  you can do this.  remember the prize at the end...SVR!  i've got 15 more weeks.  peace be with you.  belle

1652596 tn?1342015226
by belle19, Feb 08, 2012
oh, and by all means vent to us any time...belle

1711722 tn?1356491154
by beeblessed, Feb 09, 2012
Dee & Belle -- Thank you so much for commenting on this entry from January!  I actually had to read it again.  Wow!  That was Not a good day.  I have only recently gotten the itch under control.  Medicated Gold Bond has been my "staple" through tx, but I had to use a bunch of other stuff recently too.  Tried Tom's deodorant first, but now am using Crystal deodorant.  HUGE difference.  I must have developed a tx allergy to my regular deodorant.  And for my hair, I had no idea what to do, so I just started saturating it with hair oil.

Wishing you both the BEST.  And yes, this is a great place to vent and then look back to see how far I have come.
Blessings,
Bee



1391441 tn?1333851561
by glair, Feb 09, 2012
Praying for you Bee.
God Bless,
St. George

Post a Comment